# SDR CA140522014

- Difficulty date: April 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002A
- Condition: Failed
- Location: Apu
- Component: 23088002A
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT, AFTER ACFT BOARDED AND AN ATTEMPTED APU START MADE A CHECK FIRE DETECT WARNING WAS OBSERVED ALONG WITH A GEN OVERHEAT ADVISORY LIGHT.  FUMES AND SMOKE FROM THE APU AREA WERE CONFIRMED.  NO APU FIRE ADVISORY WAS PRESENT.  ACFT WAS DE-POWERED AND DISEMBARKED.  SMOKE AND FUMES DISSIPATED AND NO FIRE WAS OBSERVED.  ACFT DECLARED U/S AND HANDED OVER TO ENGINEERING.  PAX DEBRIEFED. MAINTENANCE REPORT, APU STARTER/GENERATOR REPLACED AND OP CHECKS C/O SERVICEABLE IAW AMM 49-10-00, CONTACTOR 2449-K62.  REPLACED IAW WDM 24-49-01. GCU REPLACED AS PRECAUTION IAW AMM 24-31-16.
